Latest News

Doctors forced to amputate man’s penis after he overdosed on Viagra to impress his new girlfriend

By Mason White 11:49 AM September 25, 2013
Viagra pills 

By: Moses Gold
A man wanted to impress his new girlfriend by lasting long in bed so he took a few Viagra pills.

After taking too many pills, Gentil Ramirez Polania, 66, of Colombia, had the desired effect. However, after suffering an erection for several days he went to a nearby hospital.

Doctors found that his manhood was inflamed, fractured and showing signs of gangrene. Gangrene is a serious and potentially life-threatening condition that arises when a considerable mass of body tissue dies.

In an effort to stop the gangrene from spreading to the rest of his body, doctors said they had no choice but to remove the man’s penis. “The patient was treated and is recovering well,” Doctor Antonio Correa said.

Medical professionals at the Naiva Hospital, where Polania was treated, warned people not to use enhancement drugs without a prescription from a doctor in order to prevent such unfortunate incidents.
Polania was a former city council member in his hometown of Giant in the region of Huila.

An overdose of Viagra, or other brands of drugs that contain sildenafil, can cause prolonged erections, known as priapism, which can cause nausea, chest pain and irregular heartbeat. If priapism is not treated within 24 hours, the penis can be permanently damaged, hindering the achievement of an erection in the future.